Medicine Overview of Bestogesic Plus Tablet
Bestogesic Plus 100 mg/500 mg Tablet is used for pain relief
. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis, or painful menses.
Side Effects of Bestogesic Plus are Nausea, Vomiting, Diarrhoea, Increased liver enzymes.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Bestogesic Plus 100 mg/500 mg Tablet is to be taken with food.
Bestogesic Plus 100 mg/500 mg Tablet is a combination of two medicines: Nimesulide and Paracetamol / Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
In Depth Information on Bestogesic Plus Tablet
Bestogesic Plus Tablet related warnings
Taking Nimesulide+Paracetamol / Acetaminophen with alcohol can cause liver damage.
WEIGH RISKS VS BENEFITS
Bestogesic Plus 100 mg/500 mg Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
No information is available on the use of Bestogesic Plus 100 mg/500 mg Tablet during lactation. Please consult your doctor.
It is not known whether Bestogesic Plus 100 mg/500 mg Tablet alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Bestogesic Plus 100 mg/500 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Bestogesic Plus 100 mg/500 mg Tablet may be needed. Please consult your doctor.
Use of Bestogesic Plus 100 mg/500 mg Tablet is not recommended in patients with severe kidney disease.
Bestogesic Plus 100 mg/500 mg Tablet is probably unsafe to use in patients with liver disease and should be avoided. Please consult your doctor.
User Submitted Feedback For Bestogesic Plus 100 mg/500 mg Tablet
What were the side-effects while using Bestogesic Plus 100 mg/500 mg Tablet? How do you take Bestogesic Plus Tablet? How much was the improvement? Please rate Bestogesic Plus 100 mg/500 mg Tablet on price What are you using Bestogesic Plus Tablet for?
Survey Participants: 4
“The following are the results of on-going survey on 1mg.com for Bestogesic Plus 100 mg/500 mg Tablet. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”
Frequently asked questions about Bestogesic Plus Tablet
Q. Can the use of Nimesulide+Paracetamol / Acetaminophen cause nausea and vomiting?
Yes, the use of Nimesulide+Paracetamol / Acetaminophen can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods. If you start to experience vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to your doctor if you have persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Are there any specific contraindications associated with the use of Nimesulide+Paracetamol / Acetaminophen?
The use of Nimesulide+Paracetamol / Acetaminophen is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). Its use should also be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with the history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take Nimesulide+Paracetamol / Acetaminophen with vitamin B complex?
Yes, Nimesulide+Paracetamol / Acetaminophen can be taken with vitamin B-complex preparations. Nimesulide+Paracetamol / Acetaminophen helps to relieve pain and vitamin B-complex can help to corrects the vitamin deficiency that might be causing your symptoms.
Q. Does Nimesulide+Paracetamol / Acetaminophen help in relieving stomach pain?
No, Nimesulide+Paracetamol / Acetaminophen preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Nimesulide+Paracetamol / Acetaminophen cause damage to the liver?
Nimesulide+Paracetamol / Acetaminophen contains Nimesulide and Paracetamol and both these medicines are known to cause harm to the liver especially in the doses above the recommended level. Also, avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Use of this medicine should preferably be avoided in patients with the underlying liver disease.
Q. Is it safe to take a higher dose of Nimesulide+Paracetamol / Acetaminophen than recommended?
No, you should avoid taking a higher than the recommended dose of Nimesulide+Paracetamol / Acetaminophen as it can lead to increased chances of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. Does Nimesulide+Paracetamol / Acetaminophen expire?
Yes, Nimesulide+Paracetamol / Acetaminophen does expire. The expiry date is written on the pack of this medicine. Do not use Nimesulide+Paracetamol / Acetaminophen after the expiry date.
Q. What is Nimesulide+Paracetamol / Acetaminophen?
Nimesulide+Paracetamol / Acetaminophen is a combination of two medicines: Nimesulide and Paracetamol. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that causes pain and inflammation.
Q. Can I stop taking Nimesulide+Paracetamol / Acetaminophen when my pain is relieved?
Nimesulide+Paracetamol / Acetaminophen is usually used for short-term pain relief and can be discontinued if there is no pain. However, it should be continued if you are advised by your physician to do so.
One of the following vendor pharmacies will deliver Bestogesic Plus 100 mg/500 mg Tablet: SWP, NSL, PEN, PWN, AVL, PNT, BHP, RUS, AWS, 4IT, DHP, SJP, KHH, PVP, DPL, VSL, MAP, SSI, ABP, LMS, BTM, RDR, BBS, RSS, RJH, AYU, BLS, BGS, MDO, ANP, RDH, NAS, CRN, VRS, JSL, OWP, NDP, OLT, AAR, DGN, PMA, LHA, AYN, YMI, ENP, BHM, RWP, DAO, JJE, PLT, JVO, EPS, KNH, ANT, GPT, TNH, BHA, JIV, SBL, PHC, ZVP, BMJ, HAT, HGI, BHS, SGC, INC, DPP, KHC, SYN, FRM, TRP, HTS, EAN, RPP, NTL, BAL, SDM, ALC, UMP, MPC, JVN, ATP, ZPR, STA, QLF, DFP, GTK, HZF, JHC, SHC, KIS, THP, DYG, DHR, 9MM, DLP, TOM, PPR, GBL, GPP, TSS, PTI, NVY, MLC, AVS, NNP, MBP, XMX, MSD, BJP, BIO, HPC, FGH, NEO, VDH, TFP, IAD, EMB, PHN, NVL, SMS, RKS, HLT, ESY, SMN, AXM, MAX, SPD, BLE, HSP, GHR, SCH, CHP, SWA, HSM, GEO, NNH, GTC, LCC, NTB, SBA, SNH, WHL, RPI, ZEL, SAF, WSI, HMP, VJS, AAY, BRC, PRL, MAK, DVH, BDN, KHD, NXG, BAP, RHL, UHP, AFT, SHD, JBT, ARD, SVS, SGH, BNT, MKS, HNP, BLP, AGT, PRT, OHM, AYM, SWT, KAL, SRG, OIP, VNS, AMR, RHW, HIP, IPL, GNC, SDE, APS, USF, MKT, HBV, CLT, SSA, DZY, SLN, BSN, EQN, BBN, RSA, SVH, UVD, QTM, GMA, KMC, ADT, HCP, HEX, PRN, MAM, ATL, BNA, MDH